[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Doctors Part 2

Hi Adriana,

Congratulations on getting such a good doctor!

How long have you been taking lipitor? I have been taking it for years and
it has only been recently that I first developed gout and  then arthritis in
other joints.  I wouldn't have associated the two.  But, I am older than
dirt and was not surprised I developed it.  Actually, I am on both lipitor
and tricor.  My triglycerides on my last blood test were 1500.  I saw a
picture of a spun tube of blood with a triglyceride level of 750.  It makes
me think that if I were to bleed around an open flame,  I would be a fire
hazard.  I think if I asked my doctors to take me off of lipitor that they
would remind me that a heart attack potentially more serious than arthritis.
So, I guess a lot depends on what your cholesterol levels have been.

For years I took amaryl and actose because I was insulin resistant.  At my
last doctor's visit I was told to drop the two.  I have not noticed any
difference in my insulin needs and as a bonus, I lost four pounds from the
water weight actose was helping me hold.

As always,  YMMV  -- particularly since our ages are so disparate.


> The doctor has taken me off of lipitor because he thinks that it may be
> causing the pain in my joints (which  other doctors think is RA) . Has
> had this side effect from Lipitor?
> He also wants to put me on glucophage because I am so insulin resistant. I
> was on rezulin (before it got pulled from the market) when I was younger
> I don't remember if it helped. Is anyone else doing this?
> Adriana
> dxd age 7 1988 pumping 1992
for HELP or to subscribe/unsubscribe, contact: